Inequalities for Lerch transcendent function

[thumbnail of TKJM-54-12-3988-eprint.pdf]
TKJM-54-12-3988-eprint.pdf - Published Version (487kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2023) Inequalities for Lerch transcendent function. Tamkang Journal of Mathematics, 54 (2). pp. 175-191. ISSN 0049-2930


Some fundamental inequalities for Lerch transcendent function with positive terms by utilising certain classical results due to Hölder, Čebyšev, Grüss and others, are established. Some particular cases of interest for Polylogarithm function, Hurwitz zeta function and Legendre chi function are also given.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.5556/j.tkjm.54.2023.3988
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords fundamental inequalities, Lerch function, applied mathematics, Polylogarithm function
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login